T Nation

Resensitising Leydig Cells?


#1

Hello guys, my question is if you have been using HCG for a long time or at high doses and leydig cell desensitisation occurs. So is there a way to resensitise leydig cells or are they permanently desensitised and you have to suffer from low testosterone for the rest of your life ( if you dont go on TRT).

Waiting for your replies. Thanks .


#2

it’s never been proven that they desensitize, it’s just thought this might happen by some doctors. they stay away from high doses just in case this happens. most of the effect would be short term and once you lowered the dose or came off, they would re-sensitize. but it’s possible they wouldn’t ever be quite as sensitive as they were before. no one really knows it’s all just speculation.

if you stay on 500 iu’s per injection or less and don’t inject more than eod you should be fine even for long term hcg usage. that said most people report better results by combining hcg with trt. so i recommend getting on trt anyway. this is what the top trt practitioners advise.

what are you using hcg for? how long have you been on it and at what dosage?

and as always, bloodwork has the final word. if you’re worried about low t many things could cause this so you’ll need to get checked and maybe go on trt anyway.


#3

i’m pretty sure it’s been proven that desensitization has been proven in animal models.

anyway, there have been human studies using various doses of HCG, and they showed that lower doses of HCG worked pretty well, and didn’t require higher doses, anyway.


#4

[quote]joyfull wrote:
it’s never been proven that they desensitize, it’s just thought this might happen by some doctors. they stay away from high doses just in case this happens. most of the effect would be short term and once you lowered the dose or came off, they would re-sensitize. but it’s possible they wouldn’t ever be quite as sensitive as they were before. no one really knows it’s all just speculation.

if you stay on 500 iu’s per injection or less and don’t inject more than eod you should be fine even for long term hcg usage. that said most people report better results by combining hcg with trt. so i recommend getting on trt anyway. this is what the top trt practitioners advise.

what are you using hcg for? how long have you been on it and at what dosage?

and as always, bloodwork has the final word. if you’re worried about low t many things could cause this so you’ll need to get checked and maybe go on trt anyway. [/quote]

Actually I did a cycle of boldenone and test e with an AI. I used HCG during cycle at a dose of 350IU every 3-4 days for 10-12 weeks but took a gap in between HCG usage for 2-3 weeks. After completion of my cycle i started taking nolvadex at 20mg with 25mg clomid everyday. Used clomid for 1 week and nolvadex for 2 weeks and my sex drive has got to zero after that . I think my body is just not recovering. I am really worried. This has sucked the life out of me. I am also suffering from mild depression and even lost nearly all the gains i made on cycle. I dont know what is wrong. This didnt happen after my previous cycle, I didnt suffer from low libido at all and recovered completely fine. But I have no clue what happened during this cycle. I am scared to death thinking what will happen if my sex drive never returns. I am just 23 years old right now. Dont know what to do. PLEASE HELP


#5

[quote]aesthetics_sexy wrote:
After completion of my cycle i started taking nolvadex at 20mg with 25mg clomid everyday. Used clomid for 1 week and nolvadex for 2 weeks and my sex drive has got to zero after that . I think my body is just not recovering. I am really worried. [/quote]

12 week cycle with 2 week PCT at low dosage? How did you expect to recover


#6

[quote]TheTaskmaster wrote:

[quote]aesthetics_sexy wrote:
After completion of my cycle i started taking nolvadex at 20mg with 25mg clomid everyday. Used clomid for 1 week and nolvadex for 2 weeks and my sex drive has got to zero after that . I think my body is just not recovering. I am really worried. [/quote]

12 week cycle with 2 week PCT at low dosage? How did you expect to recover[/quote]

But I recovered completely fine with that low dose pct on my previous cycle . The difference was that I used HCG during cycle with this cycle whereas i blasted HCG before pct on my previous cycle. And the other difference was I didnt use boldenone, just used test e at 500 mg with AI and dbol kickstart on my previous cycle.


#7

Boldenone has a 12 day half life. At peak levels on 500mg a week, there would have been about double that amount in your blood stream. Do the math. Ester release rate may also vary among individuals.

Your PCT was nonsense. Come on, thambi. 2 weeks of nolva with 1 week of clomid? What made you think it was a good idea to do this? If you fuck around with your balls like this, you better be mentally prepared for TRT.

And why do you not know your e2 levels despite getting bloodwork?


#8

[quote]dt79 wrote:
Boldenone has a 12 day half life. At peak levels on 500mg a week, there would have been about double that amount in your blood stream. Do the math. Ester release rate may also vary among individuals.

[/quote]

I did indeed use boldenone at 500mg per week and I stopped it around week 9 but continued my test e till week 12. And it has been a month since my last test e injection. So do you think boldenone must be out of my system by now? This half life calculation is pretty tough :frowning:


#9

[quote]dt79 wrote:

And why do you not know your e2 levels despite getting bloodwork?[/quote]

Estrogen was not an issue on cycle as I used to take exemestane during cycle. I checked my E2 level during cycle and it was well within range.


#10

=


#11

go get bloodwork and quit whining. you’re likely not recovered, but you might as well figure out what your testosterone and estradiol levels are so you can dial it all in.

and yes, your PCT sucked.


#12

[quote]aesthetics_sexy wrote:

[quote]dt79 wrote:
Boldenone has a 12 day half life. At peak levels on 500mg a week, there would have been about double that amount in your blood stream. Do the math. Ester release rate may also vary among individuals.

[/quote]

I did indeed use boldenone at 500mg per week and I stopped it around week 9 but continued my test e till week 12. And it has been a month since my last test e injection. So do you think boldenone must be out of my system by now? This half life calculation is pretty tough :frowning: [/quote]

do you understand the half-life of test e? it’s about 5 days… which means, 500 to 250 to 125 to 62.5 etc… this takes about a month to get the test e/cyp down to below what your normal production would be (20-70 mg/wk). until it’s below that level, your HPTA isn’t gonna kick back in.